# SDR SWIA972302

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 27,858 hours, 32,619 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg Prox
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  CYCLED TWICE, NO EFFECT.  PERFORMED QRH GEAR EXTENSION BY ELECTRICAL OVERRIDE TO EXTEND GEAR.  REPLACED RIGHT MAIN A DOWNLOCK PROXIMITY SENSOR AND HARNESS PER MM 32-61-01.  PERFORMED MULTIPLE GEAR SWINGS.  OPS CHECK GOOD.  P/N:  120-41127-001
